# SDR CALA2023022000495

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 96,407 hours, 12,719 cycles
- System (JASC): 3400 · Navigation System
- Part: Transceiver
- Part number: 19344090001
- Condition: None
- Location: Lt Wxr
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR FAIL LEFT POSITION ONLY. R WORKS 4.0 REPLACED TRANSCIEVER UNIT, COMPLETED WXR TEST  OPS NORMAL PARTS USED:  19-3440-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1089025  SN OFF 3131 TRANSCEIVER, WX  OFF 19-3440-9-0001 3131 ON 19-3440-9-0001 4690
